# SDR CALA2025042104069

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 77,352 hours, 16,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 2R M33097 EMER LIGHT BATTERY DEEP CYCLES PROCEDURE FAIL.   EMER LIGHT BATT REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
